• AbdulHadi, Zayid (Department of Mathematics American University of Sharjah) ;
  • Alarifi, Najla M. (Department of Mathematics Imam Abdulrahman Bin Faisal University) ;
  • Ali, Rosihan M. (School of Mathematical Sciences Universiti Sains Malaysia)
  • Received : 2017.12.11
  • Accepted : 2018.05.16
  • Published : 2018.11.30


This paper treats the class of normalized logharmonic mappings $f(z)=zh(z){\overline{g(z)}}$ in the unit disk satisfying ${\varphi}(z)=zh(z)g(z)$ is analytically typically real. Every such mapping f admits an integral representation in terms of its second dilatation function and a function of positive real part with real coefficients. The radius of starlikeness and an upper estimate for arclength are obtained. Additionally, it is shown that f maps the unit disk into a domain symmetric with respect to the real axis when its second dilatation has real coefficients.


Supported by : Universiti Sains Malaysia


  1. Z. Abdulhadi, Close-to-starlike logharmonic mappings, Internat. J. Math. Math. Sci. 19 (1996), no. 3, 563-574.
  2. Z. Abdulhadi, Typically real logharmonic mappings, Int. J. Math. Math. Sci. 31 (2002), no. 1, 1-9.
  3. Z. AbdulHadi, N. M. Alareefi, and R. M. Ali, On the convex-exponent product of logharmonic mappings, J. Inequal. Appl. 2014 (2014), 485, 10 pp.
  4. Z. Abdulhadi and R. M. Ali, Univalent logharmonic mappings in the plane, Abstr. Appl. Anal. 2012 (2012), Art. ID 721943, 32 pp.
  5. Z. Abdulhadi and R. M. Ali, On rotationally starlike logharmonic mappings, Math. Nachr. 288 (2015), no. 7, 723-729.
  6. Z. Abdulhadi and D. Bshouty, Univalent functions in $H{\cdot}{\bar{H}}(D)$, Trans. Amer. Math. Soc. 305 (1988), no. 2, 841-849.
  7. Z. Abdulhadi and W. Hengartner, Univalent harmonic mappings on the left half-plane with periodic dilatations, in Univalent functions, fractional calculus, and their applications (Koriyama, 1988), 13-28, Ellis Horwood Ser. Math. Appl, Horwood, Chichester, 1989.
  8. Z. Abdulhadi and Y. Abu Muhanna, Starlike log-harmonic mappings of order ${\alpha}$, JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), no. 4, Article 123, 6 pp.
  9. Y. Abu-Muhanna and A. Lyzzaik, The boundary behaviour of harmonic univalent maps, Pacific J. Math. 141 (1990), no. 1, 1-20.
  10. J. Clunie and T. Sheil-Small, Harmonic univalent functions, Ann. Acad. Sci. Fenn. Ser. A I Math. 9 (1984), 3-25.
  11. P. L. Duren, Univalent Functions, Grundlehren der Mathematischen Wissenschaften, 259, Springer-Verlag, New York, 1983.
  12. P. Duren and G. Schober, A variational method for harmonic mappings onto convex regions, Complex Variables Theory Appl. 9 (1987), no. 2-3, 153-168.
  13. P. Duren and G. Schober, Linear extremal problems for harmonic mappings of the disk, Proc. Amer. Math. Soc. 106 (1989), no. 4, 967-973.
  14. A. W. Goodman, Univalent Functions. Vol. I, Mariner Publishing Co., Inc., Tampa, FL, 1983.
  15. W. Hengartner and G. Schober, On the boundary behavior of orientation-preserving harmonic mappings, Complex Variables Theory Appl. 5 (1986), no. 2-4, 197-208.
  16. W. Hengartner and G. Schober, Harmonic mappings with given dilatation, J. London Math. Soc. (2) 33 (1986), no. 3, 473-483.
  17. S. H. Jun, Univalent harmonic mappings on ${\Delta}$ = {z : ${\mid}z{\mid}$ > 1}, Proc. Amer. Math. Soc. 119 (1993), no. 1, 109-114.
  18. W. E. Kirwan, Extremal problems for the typically real functions, Amer. J. Math. 88 (1966), 942-954.
  19. J. C. C. Nitsche, Lectures on Minimal Surfaces. Vol. 1, translated from the German by Jerry M. Feinberg, Cambridge University Press, Cambridge, 1989.
  20. R. Osserman, A Survey of Minimal Surfaces, second edition, Dover Publications, Inc., New York, 1986.
  21. W. Rogosinski, Uber positive harmonische Entwicklungen und typisch-reelle Potenzreihen, Math. Z. 35 (1932), no. 1, 93-121.